# SDR AALA20121106012

- Difficulty date: November 6, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 826 CENTER WING SKIN CAP CRACKED.  INSTALLED DOUBLER PER SRM 51-70-05 AND EA MD80-57-026832.
